English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Spherical-shell boundaries for two-dimensional compressible convection in a star

Pratt, J., Baraffe, I., Goffrey, T., Geroux, C., Viallet, M., Folini, D., et al. (2016). Spherical-shell boundaries for two-dimensional compressible convection in a star. Astronomy & Astrophysics, 593: A121, pp. 1-12. doi:10.1051/0004-6361/201628296.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-4146-2 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-4147-F
Genre: Journal Article

Files

show Files
hide Files
:
pratt.pdf (Any fulltext), 3MB
 
File Permalink:
-
Name:
pratt.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Pratt, J., Author
Baraffe, I., Author
Goffrey, T., Author
Geroux, C., Author
Viallet, M.1, Author              
Folini, D., Author
Constantino, T., Author
Popov, M., Author
Walder, R., Author
Affiliations:
1Stellar Astrophysics, MPI for Astrophysics, Max Planck Society, ou_159882              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2016-09
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1051/0004-6361/201628296
Other: LOCALID: 2383021
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Astronomy & Astrophysics
  Abbreviation : Astron. Astrophys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 593 Sequence Number: A121 Start / End Page: 1 - 12 Identifier: ISSN: 0004-6361
ISSN: 1432-0746